German Shepherds Forum banner

1 - 5 of 5 Posts

·
Registered
Joined
·
11,280 Posts
Discussion Starter #1
The vet put Brady on Simplicef for his foot allergies. My question is can medication effect his personality? I took him to the park yesterday and today and any dog we came in contact with he was being a bully and he is NEVER like this!!! Some of the dogs were very aggressive and I saw that which I didn't have a problem with. It was with the nice ones that bothered me.

I was calling him Mr cranky pants. has this ever happened to any of you?
 

·
Registered
Joined
·
11,280 Posts
Discussion Starter #4
it was for an infection due to the allergies
 

·
Registered
Joined
·
14,509 Posts
Ahhhh I see

I don't think antibiotics have a side effect of making a dog cranky, but they might be making him feel icky enough to be cranky.

Did you figure out what the allergy was to?
 
1 - 5 of 5 Posts
Top